Weighted Pseudo Almost-Automorphic Solutions of Quaternion-Valued RNNs With Mixed Delays

Yazgan R., Hajjaji S., Cherif F.

NEURAL PROCESSING LETTERS, vol.55, no.1, pp.423-440, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 1
  • Publication Date: 2023
  • Doi Number: 10.1007/s11063-022-10890-x
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, PASCAL, Applied Science & Technology Source, Compendex, Computer & Applied Sciences, Information Science and Technology Abstracts, INSPEC, zbMATH, DIALNET
  • Page Numbers: pp.423-440
  • Keywords: Global exponential stability, Quaternion-valued recurrent neural networks, Weighted pseudo-almost-automorphic, RECURRENT NEURAL-NETWORKS, GLOBAL EXPONENTIAL STABILITY, NICHOLSONS BLOWFLIES MODEL, PERIODIC-SOLUTIONS, HIGH-ORDER, DYNAMICS, SICNNS
  • Van Yüzüncü Yıl University Affiliated: Yes


This work deals with a nonlinear differential equation for a quaternion-valued recurrent neural network. By using the contraction mapping principle and some differential inequalities, we directly studied the existence and the global exponential stability of weighted pseudo-almost automorphic solution for this class of quaternion-valued neural networks. Here, methods were applied without a real or a complex decomposition of the equation system. In addition, an application verifying our results and its numerical simulation was given. The generated results about the weighted pseudo-almost automorphic solution of the considered model are new.